# SDR ASOA201101120

- Difficulty date: June 4, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 32,092 hours, 28,394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN FROM OUTSIDE.  OPS CHECK PAX DOOR SEVERAL TIMES IAW AMM 52-11-00.  OPS CHECK GOOD NO FURTHER DEFECTS FOUND.
